# SDR UALA2013011800313

- Difficulty date: January 18, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,741 hours, 21,150 cycles
- Engine: Pwa PW2037
- Engine time: 70,487 hours, 24,307 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG SEIZED BANG ON CLIMB OUT AT 9,000 FT, ENGINE SHUT DOWN. RETURNED TO FIELD.  CREW REPORTED LOW OIL PRESSURE ON LEFT ENGINE IN FLIGHT. REPLACED NR 1 ENGINE PER MM 71-00 -02 PAGE 401.
